# SDR SWIA202053259

- Difficulty date: August 25, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN UNDER THE FWD WING TO FUSELAGE FAIRINGS THE SKIN IS CORRODED BETWEEN FS 409.00+64 TO FS 409.00+96 AND BETWEEN STRG 18R TO 25R.  C-CHECK RO 10/13/2020.  COMPLIED WITH PERMANENT REPAIR, IAW MHIRJ REO AT RIGHT HAND FUSELAGE LOWER SKIN COMMON TO FORWARD WING TO BODY FAIRING BETWEEN FS 409+64-FS 409+128 & STR 17R-27R.
